IJPAM: Volume 94, No. 1 (2014)

THE OSCILLATION OF THE NON-LINEAR
DIFFERENTIAL EQUATIONS
$\overset{\cdot \cdot }{x}(t)+g(x(t))(\overset{\cdot }{x}(t))^{2}+f(t)\overset{\cdot }{x}(t)+r(t)h(x(t))=0$

Hishyar Kh. Abdullah
Department of Mathematics
College of Science
University of Sharjah
P.O. Box 27272, Sharjah, U.A.E.


Abstract. In this paper we study oscillation properties of second order non-linear homogeneous differential equation of the form

\begin{displaymath}\overset{\cdot
\cdot }{x}(t)+g(x(t))(\overset{\cdot }{x}(t))^{2}+f(t)\overset{\cdot }{x}%
(t)+r(t)h(x(t))=0.\end{displaymath}

An example has been given to illustrate the results.

Received: July 6, 2013

AMS Subject Classification: 34A30, 34C10

Key Words and Phrases: oscillation, second order differential equations, non-linear equations

Download paper from here.




DOI: 10.12732/ijpam.v94i1.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 1
Pages: 1 - 7

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).